# SDR DXTA2025091504935

- Difficulty date: September 11, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N823QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000061
- Aircraft time: 4,122 hours, 2,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: G Switch
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENGY LIGHTS FAIL PREFLIGHT TEST. THE LIGHTS WON'T TURN ON WITH BATTERIES OFF. REMOVED AND REPLACED EMERGENCY INERTIA SWITCHES. OPS CHECK GOOD, ALL ACCESS CLOSED UP. CONFIRMED EELS COME ON WITH BATTERIES OFF. CHARGED FOR 90 MINUTES TO ENSURE TOP CHARGE. ALL WORK DONE PER CE700 AMM 33-50-10
